SHARCNET Cloud will be powered off and decommissioned on June 1, 2021, are you ready?
SIGN-IN

Publication: Classification of integrable quadratic Hamiltonians on e(3)

All || By Area || By Year

Title Classification of integrable quadratic Hamiltonians on e(3)
Authors/Editors* T. Wolf, O. Efimovskaya
Where published* Regular and Chaotic Dynamics
How published* Journal
Year* 2003
Volume 8
Number 2
Pages 155-162
Publisher xxxxx
Keywords
Link http://arxiv.org/pdf/nlin.SI/0302001
Abstract
Go to Applied Mathematics
Back to page 107 of list